MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number BT10-90SJ340-5
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation as it remains in-situ.No x-rays or ultrasound images provided to confirm the alleged event.No root cause can be confirmed at this time.Warnings: patients treated with precice bone transport may need secondary surgery to ensure union at the distal docking site.
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2021 in order to place a new transport screw and perform a new osteotomy.It was also reported that there was a fracture of the bone transport at the docking site segment due to poor bone quality.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11336194
Report Number3006179046-2021-00124
Device Sequence Number19959009
Product Code HSB
UDI-Device Identifier00887517979797
UDI-Public887517979797
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBT10-90SJ340-5
Device Lot Number9111116AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient Weight90